Severe Transient Leukopenia following HysterosalpingographyKovoor E.T. · Morgan G.
Department of Obstetrics and Gynaecology, Kings Mill Hospital, Sutton-in-Ashfield, UK
Severe anaphylaxis to contrast media used in hysterosalpingography is very rare. Leukopenia may sometimes be seen in severe anaphylaxis associated with shock. This case report is about an atypical presentation of anaphylaxis following the injection of Conray 280 for hysterosalpingography. The patient had severe leukopenia without other associated features of anaphylaxis that resolved spontaneously after 48 h. This type of reaction to Conray 280 has not been reported before.
22 Little Holland Gardens
Nottingham NG16 1AY (UK)
Tel./Fax +44 776 600 0146, E-Mail email@example.com
Received: March 10, 2009
Accepted after revision: October 27, 2009
Published online: December 21, 2009
Number of Print Pages : 3
Number of Figures : 0, Number of Tables : 1, Number of References : 11
Gynecologic and Obstetric Investigation
Vol. 69, No. 3, Year 2010 (Cover Date: April 2010)
Journal Editor: D'Hooghe T. (Leuven)
ISSN: 0378-7346 (Print), eISSN: 1423-002X (Online)
For additional information: http://www.karger.com/GOI
|Direct payment||This item at the regular price: USD 33.00|
|Payment from account||With a Karger Pay-per-View account (down payment USD 150)
you profit from a special rate for this and other single items.
This item at the discounted price: USD 23.00